# SDR MALA975345

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131900
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3345 - DURING CRUISE FLIGHT, WEATHER RADAR WOULD ONLY PAINT LEFT TO RIGHT, NO GROUND.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED WEATHER RADAR.  ALL CHECKS GOOD.  (M)
